# SDR 2008UALA02118

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 66,425 hours, 10,834 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Card
- Part number: 285T00958
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL TEMPERATURE IN ANY PART OF ACFT USING AUTO, TRIM AIR OFF, OR STANDBY SYSTEM.  AFTER EXTENSIVE TROUBLE SHOOTING FOUND FAULTY COOLING CARD.  REPLACED EQUIPMENT COOLING CARD M867 RAN ENGINES OP CHECKED GOOD.  AC OK FOR SERVICE.
